THE SPACE OF ORDER-PRESERVING FUNCTIONALS AND Π-COMPLETENESS

Authors

DOI:

https://doi.org/10.56143/

Keywords:

Π-complete space, perfect compactification, order-preserving functional, finite-component cover

Abstract

For a Tychonoff space X, let Of(X) denote the space of order-preserving functionals. We construct an open cover of Of(X) induced by an open cover of X and prove that the disjointness of the original cover implies the disjointness of the induced cover. We further establish that Of(βX), the space of order-preserving functionals on the Stone–Čech compactification βX, is a perfect compactification of Of(X). Finally, using the criterion for Pi-completeness, we prove that Of(X) is Pi-complete if and only if X is Pi-complete.

Author Biographies

  • Rzamurat Jiemuratov, Nukus State Pedagogical Institute named after Ajiniyaz

    Nukus State Pedagogical Institute named after Ajiniyaz, P.Seytov Str., 230105, Nukus, Uzbekistan

  • Davron Jumaev, Tashkent Architecture and Civil Engineering University

    Tashkent Architecture and Civil Engineering University, 9 A, Yangi shahar Str., 100194, Tashkent, Uzbekistan

  • Jalol Ruziev, National University of Uzbekistan named after Mirzo Ulugbek

    National University of Uzbekistan named after Mirzo Ulugbek, 4, University Str., 100174, Tashkent, Uzbekistan

References

[1] D. K. Musayev, B. A. Pasynkov, On compactness and completeness properties of topological spaces and continuous maps, Tashkent: “Fan”, 1994 (in Russian).

[2] D. K. Musayev, Dyadic mappings and dyadic superparacompact topological groups, Siberian Math. J., 61, No. 4, Vol. 46, P. 675-680, 2005.

[3] A. A. Zaitov, D. I. Jumaev Hyperspace of the Π-complete spaces and maps, Eurasian Mathematical Journal, No. 2, Vol. 12, P. 104-110, 2021.

[4] D. Buhagiar, T. Miwa, On superparacompact and Lindelöf GO spaces, Houston Journal of Mathematics, No.3, Vol. 24, P. 443-457, 1998.

[5] T. Radul, On the functor of order-preserving functionals, Comment.Math.Univ.Carolin, No. 3, Vol. 39, P. 609-615, 1998.

[6] E. V. Shchepin, Functors and uncountable powers of compacta, Russian Math. Surveys, No. 3, Vol. 36, P. 1-71, 1981.

[7] G. L. Litvinov, V. P. Maslov, B. A. Shpiz, Idempotent functional analysis. An algebraic approach, Math. Notes, No. 69, Vol. 5, P. 758-797, 2001.

[8] Kh. ,F. Kholturayev, Geometrical properties of the space of idempotent probability measures, Applied General Topology, No. 22, Vol. 2, P. 399-415, 2021.

[9] A. Ch. Chigogidze, Extension of normal functors, Vestnik Moskov. Univ. Ser. Mat. Mekh., No. 6, P. 23-26, 1984.

[10] R. B. Beshimov, Some properties of the functor O β , Journal of Mathematical Sciences (New York), No. 5, Vol. 133, P. 1599-1601, 2006.

[11] A. V. Arkhangelsky, V. I. Ponomarev, Fundamentals of the general topology: problems and exercises, D. Reidel Publishing Company, 1983.

[12] A. A. Zaitov, The functor of order-preserving functionals of finite degree, Journal of Mathematics Sciences, No. 5, Vol. 133, P. 1602-1603, 2006.

[13] R. E. Jiemuratov, On the dimension of the space of weakly additive functionals, Math. Notes, No. 3, Vol. 113, P. 345-355, 2023.

[14] A. A. Zaitov, On the functor O f of order-preserving functionals, International conference on “Actual problems of algebra, analysis, topology and computational mathematics, TIFT, Tashkent, Uzbekistan. May 30-31, 2025

[15] A. A. Zaitov, Geometrical and topological properties of a subspace P f (X) of probability measures, Russ Math., No. 10, Vol. 63, P. 24-32, 2019.

[16] A. A. Zaitov, A. Ya. Ishmetov, Homotopy properties of the space I f (X) of idempotent probability measures, Math. Notes, No. 4, Vol. 106, P. 562-571, 2019.

Downloads

Published

2026-11-30

Issue

Section

Статьи

How to Cite

THE SPACE OF ORDER-PRESERVING FUNCTIONALS AND Π-COMPLETENESS. (2026). Uzbekistan Journal of Mathematics and Computer Science , 2(2), 22-31. https://doi.org/10.56143/

Similar Articles

11-20 of 31

You may also start an advanced similarity search for this article.